Economics at your fingertips  

Linearity Testing Against a Fuzzy Rule-based Model

José Luis Aznarte M., Marcelo Medeiros () and José Manuel Benítez Sánchez
Additional contact information
José Manuel Benítez Sánchez: Department of Computer Science and Artificial Intelligence,CITIC-UGR, University of Granada, (Spain)

No 566, Textos para discussão from Department of Economics PUC-Rio (Brazil)

Abstract: In this paper, we introduce a linearity test for fuzzy rule-based models in the framework of time series modeling. To do so, we explore a family of statistical models, the regime switching autoregressive models, and the relations that link them to the fuzzy rule-based models. From these relations, we derive a Lagrange Multiplier linearity test and some properties of the maximum likelihood estimator needed for it. Finally, an empirical study of the goodness of the test is presented.

Keywords: fuzzy rule-based models; time series; linearity test; statistical inference (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2010-03
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Textos para discussão from Department of Economics PUC-Rio (Brazil) Contact information at EDIRC.
Bibliographic data for series maintained by ().

Page updated 2019-09-17
Handle: RePEc:rio:texdis:566